# SDR SWAA2025072983773

- Difficulty date: June 20, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S8R TO S9R AT FWD GALLEY DOOR AREA.  CRACK LENGTH: 0.937 IN.   REPLACED STUB FRAME LOCATED BETWEEN BS 294.5 TO BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY AT PASSENGER CABIN IAW SRM 51-40-02, SRM 51-10-02, PARAGRAPH 9, AND DWG 141A8370, SHEET 10, REV-.
